# SDR SWIA200414350

- Difficulty date: November 20, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 8,081 hours, 7,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FRAME 280 LEFT SIDE 2 ANGLE CLIPS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED IAW CRJ 200 SRM 51-42-06, FIG 8, 51-42-21.
